Monophonic Distance Laplacian Energy of Transformation Graphs Sn^++-,Sn^{+-+},Sn^{+++}
DOI:
https://doi.org/10.23755/rm.v48i0.1384Keywords:
distance Laplacian energy, Monophonic distance matrix, Monophonic distance Laplacian eneergyAbstract
Let $G$ be a simple connected graph of order $n$, $v_{i}$ its vertex. Let $\delta^{L}_{1}, \delta^{L}_{2}, \ldots, \delta^{L}_{n}$ be the eigenvalues of the distance Laplacian matrix $D^{L}$ of $G$. The distance Laplacian energy is denoted by $LE_{D}(G)$. This motivated us to defined the new graph energy monophonic distance Laplacian energy of graphs. The eigenvalues of monophonic distance Laplacian matrix $M^{L}\left(G\right)$ are denoted by $\mu^{L}_{1}, \mu^{L}_{2}, \ldots, \mu^{L}_{n}$ and are said to be $M^{L}$- eigenvalues of $G$ and to form the $M^{L}$-spectrum of $G$, denoted by $Spec_{M^{L}}(G)$. Here $MT_{G}\left(v_{j}\right)$ is the $j^{th}$ row sum of monophonic distance matrix of $M(G)$ and $\mu^{L}_{1}\leq\mu^{L}_{2}\leq, \ldots, \leq\mu^{L}_{n}$ be the eigenvalues of the monophonic distance Laplacian matrix is $M^{L}(G)$. The monophonic distance Laplacian energy is defined as $LE_{M}(G)$. In this paper we computed the monophonic distance Laplacian energy of $S^{++-}_{n}$, $S^{+-+}_{n}$, $S^{+++}_{n}$ graphs based on its spectrum values.\
References
Wu, Bayoyindureng. "Basic Properties of Total Transformation Graphs." Journal of Mathematical Study, Vol. 24(2), 109-116, (2001).
R. Diana, T. Binu Selin. "Monophonic Distance Laplacian Energy of Graphs." Advances and Applications in Mathematical Sciences, Vol. 21(7), 3865-3872, (2022).
Gopalapillai Indulal, I. Gutman, Ambat Vijayakumar. "On Distance Energy of Graphs." MATCH Commun. Math. Comput., Vol. 60(2), 461-472, (2008).
I. Gutman. "The Energy of a Graph." Besmath-statist.sekt.Forschungsz.graz, Vol. 103, 1-22, (1978).
F. Harary. "Graph Theory." Addison-Wesley, Boston, (1969).
S. Harish Chandra, Ivan Gutman. "Seidal Signless Laplacian Energy of Graphs." Mathematics Interdisciplinary Research, Vol. 2, 181-191, (2017).
Ivan Gutman, Bo Zhou. "Laplacian Energy of a Graph." Linear Algebra and its Applications, Vol. 414, 29-37, (2006).
Jieshan Yang, Lihua You, I. Gutman. "Bounds on the Distance Laplacian Energy of Graphs." Kragujevac Journal of Mathematics, 37(2), 245-255, (2013).
H. S. Ramane, R. B. Jummannaver, Ivan Gutman. "Seidal Laplacian Energy of Graphs." International Journal of Applied Graph Theory, Vol. 1(2), 74-82, (2017).
A. P. Santhakumaran, P. Titus, K. Ganesamoorthy. "Monophonic Distance in Graphs." Discrete Mathematics, Algorithms and Applications, Vol. 3(2), 159-169, (2011).
V. S. Shigehalli, Kenchappa S Betageri. "Color Laplacian Energy of Graphs." Journal of Computer and Mathematical Sciences, Vol. 6(9), 485-494, (2015).
Shridhar Chandrakant Patekar, Maruti Mukinda Shikare. "On Path Laplacian Eigenvalues and Path Laplacian Energy of Graphs." Journal of New Theory, Vol. 20, 93-101, (2018).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.